# SDR NACA2024022800003

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,364 hours, 15,405 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Equip Overheat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT EICAS MESSAGE DURING DESCENT. PERFORMED FIM FAULT TREE TASK 912 NO DISCREPANCIES OPS CHECK NORMAL IAW AMM 21-50-00
